# SDR SW15200110536

- Difficulty date: March 28, 2001
- Submitted: April 30, 2001
- Operation: General aviation
- Aircraft: N1444M
- Make and model: Beech 35-C33
- Aircraft serial: CD827
- Engine: Cont IO470*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 00244002465
- Condition: Cracked
- Location: Fuselage
- Part time: 7,583 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION FOUND CRACKS IN THE DOUBLER TAIL, A CRACK ON THE RIGHT HAND SKIN SECTION AND A CRACK ON THE AFT BULKHEAD APPROX  1 INCH AT THE BEGINNING OF THE RADIUSED AREA RADIATING OUTBOARD .7500 ON THE RIGHT SIDE AND .5000 ON THE LEFT SIDE.  THE SKIN SECTION IS CRACKED  1.75 INCH FROM THE AFT EDGE OF THE SKIN,  JUST ABOVE THE CRACK IN THE DOUBLER EXTENDING OUTBOARD .7500 INCH.  THE BULKHEAD CRACKS EXTENDS .3750 INCH DOWN THE RADIUSED AREA AT THE TOP LEFT HAND CORNER.
